# SDR IPXA2018112196136

- Difficulty date: November 18, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 19,086 hours, 11,846 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOORS AND SLIDES MN CAB L1 SLIDE CARGO CONFIG FOUND FLOOR END STOP FITTING FOR GIRT BAR FWD SIDE OUT OF ADJUSTMENT.  ADJUSTED FWD STOP FITTING IAW AMM 52-10-31-0401. REINSTALLED GIRT BAR IAW AMM 25-61-21-0401. REACTIVATED THE SLIDE,  ARMED AND DISARMED FUNCTION OPERATED SMOOTHLY WITH NO BINDING.
